# SDR DLL10991805

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS 1183, WL 280.6, CRACK REPAIR.  A TYPICAL CRACK WAS FOUND IN THE FS 1183 FUSELAGE FRAME AT WL 280.6.  THE CRACK WAS STOP DRILLED AND REPAIRED PER LACO S/B 093-53-A271 AND ER/A 367927-14, REV A.
